# SDR QXEA0300448

- Difficulty date: April 10, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 11,674 hours, 16,498 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT NUMBER 2002, ON PUSHBACK, MASTER WARNING SMOKE LIGHT CAME ON FOR ABOUT 15 SECONDS, THEN WENT OUT.  INVESTIGATED BOTH SMOKE DETECTORS IN AFT CARGO BAY, NO DEFECTS NOTED.  PERFORMED OPERATIONAL CHECK, OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
